Akoto, Bismark, Department of Mathematics and Statistics University of Cape Coast, CAPE COAST, GHANA, Ghana
Vol 4, No 1 (2012): Studies in Mathematical Sciences - Articles
On Behaviour of a Host-vector Epidemic Model with Non-linear Incidence
If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".
We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
firstname.lastname@example.org; email@example.com; firstname.lastname@example.org
Articles published in Studies in Mathematical Sciences are licensed under Creative Commons Attribution 4.0 (CC-BY).
STUDIES IN MATHEMATICAL SCIENCES Editorial Office
Address: 9375 Rue de Roissy Brossard, Québec, J4X 3A1, Canada
Telephone: 1-514-558 6138
Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures